MAUDE Adverse Event Report: CPI - DEL CARIBE EASYTRAK 2; IMPLANTABLE LEAD

CPI - DEL CARIBE EASYTRAK 2; IMPLANTABLE LEAD
Model Number 4544
Medical Device Problem Codes Failure to Capture (1081); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lead had been disposed of, and would not be returned.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
Boston scientific received information that the left ventricular (lv) lead was explanted due to an unspecified product performance issue.Additional information was obtained that the patient had very difficult anatomy for lv lead placement, and was removed due to unstable lead retention/dislodgement and inability to capture consistently.There was only one possibly viable branch with short length and complex acute takeoff.Lead replaced with same lv model.No additional adverse patient effects were reported.

Brand Name
EASYTRAK 2
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
CPI - DEL CARIBE
guidant puerto rico b. v.
dorado PR
MDR Report Key6478308
Report Number2124215-2017-03430
Device Sequence Number608408
Product Code NIK
UDI-Device Identifier00802526411083
UDI-Public(01)00802526411083(17)20150319
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 02/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/19/2015
Device Model Number4544
Other Device ID NumberEASYTRAK 2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2017
Initial Report FDA Received Date04/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0296; 4473; 4544; N140
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age72 YR